Facebook Pixel
EmpowHER Guest

Please suggest me regarding the side effect of idoze 72 I.e vaginal bleeding.its very imp for me to know .

By Anonymous October 28, 2014 - 10:45am
Rate This

I had an idoze 72 tablet 10 days before .and till now I dint get the vaginal bleeding .I heard that after the intake of the tablet within 1 week one will get vaginal bleeding which is the side effect of idoze 72 . is this true ?. If not for how mAny after the intake if tablet one can experience this side effect of vaginal bleeding.please help me .very IMO for me to know.

Add a Comment1 Comments



Hi Anonymous and thanks for your question.

What you are experiencing is completely normal.


The most common side effect of an emergency contraceptive is changing the woman’s cycle. This can be scary, particularly if it causes a late period. Here is a list of possible side effects.


Side effects may include changes in your period, nausea, lower abdominal pain, fatigue, headache, dizziness and breast tenderness. Some women may have changes in their period, a heavier or lighter next period, or a period that is early or late.


The medicine in these pills changes your hormones and can affect your menstrual cycle for a couple of months. We are not able to tell you exactly how you are going to be affected. It may take some time before your period is back to a normal schedule. If your main concern is wondering if you may be pregnant then it would be best to take a home pregnancy test.

Hope that helps,


October 28, 2014 - 5:28pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!